# SDR USAA04336

- Difficulty date: June 22, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND PROBLEM WITH PREVIOUS REPAIR ON LOWER SKIN OF THE RIGHT HORIZONTAL STAB AT REAR SPAR LOWER SURFACE.  REPAIRED PER SRM FIUTE 204 DETAIL NR 1. (M)
